MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK VANTUS; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK VANTUS; PROTHROMBIN TIME MONITOR
Model Number COAGUCHEK INRANGE
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained of a display issue with coaguchek vantus meter serial number (b)(4).The customer states the meter display gets dim after powering on.No segments are missing from the results field but the results field is difficult to read due to the screen being dim.No misinterpretation of results was reported.
 
Additional Manufacturer Narrative
Occupation is patient/consumer the meter has been requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The meter was returned for investigation.The returned meter was powered on and it was confirmed the backlight was very dim.The assembly and contacting of the display are correct.No customer mishandling or user error was observed.The display was replaced with a retention display and the meter performed as intended.The original meter display was determined to be defective.Medwatch fields d9 and h3 have been updated.

Brand Name
COAGUCHEK VANTUS
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15969561
Report Number1823260-2022-03992
Device Sequence Number20110435
Product Code GJS
UDI-Device Identifier00365702700499
UDI-Public00365702700499
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCOAGUCHEK INRANGE
Device Catalogue Number07729952160
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown